loading... close

Anyone have dizziness/lightheaded ness while on herceptin?

holly jones Profile
Asked by

anonymous

Learning About Breast Cancer almost 6 years
 
  • Sue Rice Profile
    anonymous
    Stage 4 Patient
    I get dizzy & lightheaded also my eyesight has deteriated I get sores in my nose and I am always tired, lately I have been falling over a lot as well which I am told is due to tiredness which makes the dizziness worse. I have been on Herceptin every 3 weeks for the past 3 years and no signs of anything changing. I have heard most symptoms go away you finish having Herceptin. Good luck!
    almost 6 years Comment Flag
  • Erin Timlin Profile
    anonymous
    Survivor since 2011
    No dizziness and lightheadedness but I have had slightly blurred vision which I believe is a side effect. Also, a runny nose.
    almost 6 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 3

Breast cancer affects one out of every eight women in their lifetime.

spread the word